Couldn't find what you looking for?

TRY OUR SEARCH!

I'm 16 and I've started to get sexually active and so what I decided to do was to go on birth control. I chose to do the Depo-Provera, which is a shot to the butt and needs to get remewed every 3 months. The symptons on the brochure said that there would be irregular changes to your periods, and it was true for me, I didn't get my period at all. Untill the last week before my shot had to be renewed, I hadn't gotten my period, and finally I got it on that last week. However, I already got my shot renewed and my period still lasted for 1.5 weeks, going on and off from spotting to bleeding. I'm lost, and if it lasts for three more days, then it will be two weeks. I'm quite concerned, but I don't know how to react, because I thought it went away yesterday, but I went to the bathroom at school today and I saw blood. So, now I don't really know why, any ideas/advice?

Loading...

I myself has been on the shot for a year. The Depo shot is going to harden your uterin line. It will not happen until about your third shot. Once your urterine line has hardened the bleeding will stop. Your bleeding right now is normal. Don't get scared there is nothing not normal right now with your bleeding

Reply

Loading...

Everyone reacts to different types of birth control differently and I was on Depo for 2 years. For the first couple of years it was great because I didn't get my period at all. After a few years, I started spotting periodically, then my last injection, I spotted for the entire 3 months and additionally for several weeks after. Hopefully, this problem improves, it has with plenty of my friends, but if it doesn't make sure you find a birth control option that works for you.

Good luck!
Reply

Loading...